# SDR 2007UALA04742

- Difficulty date: November 16, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 23,933 hours, 6,191 cycles
- Engine: Pwa PW4052
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulty
- Location: Left Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG START VALVE WON`T OPEN.  REPLACED NBR 1 ENG STARTER PER AMM 80-11-01 AND REPLACED STARTER CONTROL VALVE PER AMM 80- 11-02. GRD OPERATION CHECKED GOOD. AIRCRAFT OK FOR SERVICE.
